# SDR CALA2022121403379

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N17529
- Make and model: Boeing 737-9
- Aircraft serial: 64503
- Aircraft time: 6,364 hours, 2,083 cycles
- System (JASC): 2300 · Communications System
- Part: Static Wick
- Part number: NA
- Condition: Missing
- Location: Rh Winglet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC WICK MISSING ON RH WINGLET REPLACED MISSING STATIC WICK. PARTS USED:  2-16SC1,QTY :1
